RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Issue 1  


On the existence of null series in certain systems of functions
A. A. Talalyan
3
Inequalities of the Hadamard-Kolmogorov type in the presence of constraints
V. A. Dubovik, B. I. Korenblum
13
Approximations by V. A. Steklov functions in Hausdorff metric
V. T. Martynyuk
21
The deviation of polygonal functions in the $L_p$ metric
V. F. Storchai
31
Canonical representations of generalized moments on a discrete set
I. P. Fedchina
39
Two theorems concerning variational systems of smooth dynamical systems
V. M. Millionshchikov
49
On groups acting in phase space
È. È. Shnol'
55
Geometric properties of some special cones in a Banach space
T. Sabirov
63
On symmetrizable operators of which some iteration satisfies a positive definite condition
D. F. Kharazov
71
Distal criterion of transitive transformation groups
I. U. Bronshtein
77
On simplexes inscribed in a hypersurface
M. L. Gromov
81
On the Whitney–Mahowald theorem concerning the normal numbers of smooth embeddings
B. D. Malyi
91
Two inequalities for volumes of convex bodies
B. S. Mityagin
99
Minkowski's conjecture on a system of linear inhomogeneous forms
Kh. N. Narzullaev
107
Approximation of one class of transcendental numbers
A. A. Shmelev
117
Finite groups all $n$-th maximal subgroups of which are generalized schmidt groups
Ya. G. Berkovich
129
Bases of the identities of products of certain varieties of groups
I. D. Ivanyuta
137
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019